# SDR DXTA200601761

- Difficulty date: November 29, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N132QS
- Make and model: Beech 400A
- Aircraft serial: RK427
- Aircraft time: 748 hours, 685 cycles
- Engine: Pwa JT15D5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LOUD BUZZ HEARD AND VIBRATION FELT THROUGH OUT AIRPLANE APPROX. 10 MINUTES AFTER TAKEOFF.  BUZZ AND VIBRATION INTENSIFIED AS AIRSPEED INCREASED WENT AWAY WHEN FLAPS EXTENDED FOR LANDING. ON POSTFLIGHT. FOUND FLAPS NOT FULLY RETRACTED WITH FLAP INDICATOR SHOWING 0 FLAPS.  TROUBLESHOT FLAP SYSTEM.  FOUND SYSTEM OUT OF RIG.  ADUSTED LT AND RT FLAP CABLES ALONG WITH FLAP INTERCONNECT CABLES.  ADJUSTED RT FLAP FOLLOW-UP SWITCH AND RT FLAP POSITION TRANSMITTER.  RETRACTION TEST GOOD.  ALL WORK PERFORMED IAW MM CH. 27-50-00-201.
